# SDR PLGA970217A

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351BE
- Make and model: Saab 340B
- Aircraft serial: 340B237
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

BOS - FLT 3110 - WHILE AT CRUISE, CREW NOTICED THE RT ENGINE OIL PRESSURE WAS FLUCTUATING BETWEEN 70-80 PSI.  THE OIL PRESSURE STARTED A SLOW DROP TO BETWEEN 40-50 PSI AT WHICH POINT THE ENGINE WAS SHUT DOWN BY THE CREW.  AIRCRAFT CONTINUED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE STARTER/GENERATOR DRIVE O-RING CUT WHICH ALLOWED ENGINE OIL TO LEAK OUT CAUSING THE PRESSURE TO DROP.  THE O-RING WAS REPLACED AND OIL SYSTEM SERVICED.  GROUND RAN ENGINE PER GE PROCEDURES ALL CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
